Reply To: Spiro

#82767
Meran Berwyck
Participant

FREE

I had the same effects as Traci Lynn wrote about.  My Endo said my T level was higher than most men, that most men would dream of having, around 740.  But shortly after starting Spiro, it was less then 100.  Then a month later, it was down to  9!  Then I was started on Estradiol.  The first thing I noticed with such a low T level was no more morning wood!  In the months thereafter, my privates began shrinking.  I also noticed, I could not get an erection as easy as it used to be.  I could still orgasm, but I was ‘shooting blanks’!   After a year of Spiro pills, the Endo gave me the 90-day shots in the abdomen.  I had those for about 1.5 yrs.  Then I was put on 180-day shots and have been on them since.  What depressed me was they lowered my Estradiol dosage to .75 mg twice a week!   Since I was put that low, I have not noticed any new changes.  I started on 10mg/day, then down to 5, then down to 2, now .75 twice a week!  I know the Endo was worried about blood clotting, but never had that happen on higher doses.

1 user thanked author for this post.

©2020 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account